# SDR SWI2025F00305

- Difficulty date: January 11, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK CANISTER NO. 1-3 SUPPORT BRACKET HAS EVIDENCE OF CRACKED. (MARKED)     (C-CHECK RO 3/5/2025)    REPAIRED RH WING SLAT TRACK CANISTER 1-3 SUPPORT BRACKET PER REO  670-57-42-577 REV. -- DATED 2016-12-02 STEPS 1-11.COMPLIED WITH SKYWEST MAJOR REPAIR FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.
